# SDR VJ9800092

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER FWD ADF LOOP ANTENNA CORRODED BEYOND LIMITS.  REMOVED DAMAGED AREA, FABRICATED FINGER DOUBLER, EXTERNAL DOUBLER, AND FILLERS IAW EO 12-5311-29B1190.  PRIMED AND INSTALLED REPAIR IAW DC9 SRM 51-10-3B, 51-30-1 AND 51-30-2.
